# SDR R61A201806040659

- Difficulty date: May 18, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 89
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON THE FLOOR SUPPORT AT FRAME 89,  RBL35. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-01.
